# SDR AU970867

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LOWER RH LONGERON BENT AND DIAGONAL TUBE BENT INWARDS
